# SDR QXEA0100416

- Difficulty date: March 17, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CHAFE DAMAGE TO FRAME FOR SEAL RETAINER ON BAGGAGE DOOR AT X597.0 AFT SIDE OF DOOR.  REPAIRED IAW DHC-8 SRM 51-20-31 AND HORIZON AIR EA 9-52-115.
